# SDR CALA2023060701765

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 114,016 hours, 11,634 cycles
- Engine: Ge GE9094B
- Engine time: 95,375 hours, 9,857 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Panel
- Part number: 2006M27G03
- Condition: Unknown
- Location: Eng 1 Inlet
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 REF LP 4785250, FLAGGING PDA. NO 1 ENG FAN STATOR CASE OUTER ACOUSTIC LINER BETWEEN 4 & 6 O''CLOCK FACING AFT DEBONDED. TOTAL SURFACE OF DEBONDING IS 47" X 12" = 564 " SQ. FOUND ON WALKAROUND.
